# SDR AU990700

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR PROXIMITY SENSOR FAULTY.
